Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 101, Number 2

All articles in this issue are freely accessible.

Chebyshev type estimates for Beurling generalized prime numbers
Wen-Bin Zhang.
Proc. Amer. Math. Soc. 101 (1987), 205-212
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 902528
The intermediate prime divisors of integers
J.-M. De Koninck and J. Galambos.
Proc. Amer. Math. Soc. 101 (1987), 213-216
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 902529
Dihedral algebras are cyclic
Pascal Mammone and Jean-Pierre Tignol.
Proc. Amer. Math. Soc. 101 (1987), 217-218
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 902530
Primes dividing character degrees and character orbit sizes
David Gluck.
Proc. Amer. Math. Soc. 101 (1987), 219-225
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 902531
A characterization of inner automorphisms
Paul E. Schupp.
Proc. Amer. Math. Soc. 101 (1987), 226-228
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 902532
Reduction exponent and degree bound for the defining equations of graded rings
Ngô Viêt Trung.
Proc. Amer. Math. Soc. 101 (1987), 229-236
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 902533
Semisimple representations and affine rings
Daniel R. Farkas.
Proc. Amer. Math. Soc. 101 (1987), 237-238
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 902534
The Frattini argument and $t$-groups
Ben Brewster and Surinder Sehgal.
Proc. Amer. Math. Soc. 101 (1987), 239-245
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 902535
The asymptotic behavior of firmly nonexpansive mappings
Simeon Reich and Itai Shafrir.
Proc. Amer. Math. Soc. 101 (1987), 246-250
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 902536
Dilations and subnormality
Wacław Szymański.
Proc. Amer. Math. Soc. 101 (1987), 251-259
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 902537
Topologically trivial deformations of isolated quasihomogeneous hypersurface singularities are equimultiple
Donal B. O’Shea.
Proc. Amer. Math. Soc. 101 (1987), 260-262
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 902538
Mean value theorems for generalized Riemann derivatives
J. M. Ash and R. L. Jones.
Proc. Amer. Math. Soc. 101 (1987), 263-271
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 902539
Iterations of Hardy-Littlewood maximal functions
C. J. Neugebauer.
Proc. Amer. Math. Soc. 101 (1987), 272-276
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 902540
Closedness of index values for subfactors
David Handelman and Hans Wenzl.
Proc. Amer. Math. Soc. 101 (1987), 277-282
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 902541
Noncommuting unitary groups and local boundedness
Jan Rusinek.
Proc. Amer. Math. Soc. 101 (1987), 283-286
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 902542
Nilpotent automorphism groups of bordered Klein surfaces
Coy L. May.
Proc. Amer. Math. Soc. 101 (1987), 287-292
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 902543
Exponential dichotomies for almost periodic equations
Kenneth J. Palmer.
Proc. Amer. Math. Soc. 101 (1987), 293-298
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 902544
Convergence in measure for semigroup-valued integrals
Isidore Fleischer.
Proc. Amer. Math. Soc. 101 (1987), 299-305
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 902545
Solving weighted norm inequalities using the Rubio de Francia algorithm
Steve Bloom.
Proc. Amer. Math. Soc. 101 (1987), 306-312
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 902547
Finite codimensional ideals in Banach algebras
Krzysztof Jarosz.
Proc. Amer. Math. Soc. 101 (1987), 313-316
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 902548
On growth $k$-order of solutions of a complex homogeneous linear differential equation
Luis G. Bernal.
Proc. Amer. Math. Soc. 101 (1987), 317-322
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 902549
Zeros of derivatives of entire functions
Thomas Craven, George Csordas and Wayne Smith.
Proc. Amer. Math. Soc. 101 (1987), 323-326
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 902550
On the derivative with respect to a point
A. W. Goodman.
Proc. Amer. Math. Soc. 101 (1987), 327-330
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 902551
Spectral synthesis on the algebra of absolutely convergent Laguerre polynomial series
Yūichi Kanjin.
Proc. Amer. Math. Soc. 101 (1987), 331-336
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 902552
Cut-set sums and tree processes
K. J. Falconer.
Proc. Amer. Math. Soc. 101 (1987), 337-346
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 902553
Branched covers and contact structures
Jesús Gonzalo.
Proc. Amer. Math. Soc. 101 (1987), 347-352
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 902554
Two-forms on four-manifolds
Walter Seaman.
Proc. Amer. Math. Soc. 101 (1987), 353-357
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 902555
Uniqueness of the Dyer-Lashof operations
James E. McClure.
Proc. Amer. Math. Soc. 101 (1987), 358-362
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 902556
Cohomology morphisms from $H^{*}(BU;Z/p)$ to $H^{*}(BZ/p;Z/p)$
Terrence Paul Bisson.
Proc. Amer. Math. Soc. 101 (1987), 363-370
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 902557
Determining the cohomological dimension of certain compacta
Leonard R. Rubin.
Proc. Amer. Math. Soc. 101 (1987), 371-376
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 902558
$𝛽([0,∞))$ does not contain nondegenerate hereditarily indecomposable continua
Michel Smith.
Proc. Amer. Math. Soc. 101 (1987), 377-384
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 902559
An elementary proof of a theorem of S. Mardešić
Jacek Nikiel.
Proc. Amer. Math. Soc. 101 (1987), 385-386
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 902546
$K$-to-$1$ functions on arcs for $K$ even
Jo W. Heath.
Proc. Amer. Math. Soc. 101 (1987), 387-391
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 902560
Fourier series with positive coefficients
J. Marshall Ash, Michael Rains and Stephen Vági.
Proc. Amer. Math. Soc. 101 (1987), 392-393
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 902561
Corrigenda to: “An inequality for selfadjoint operators on a Hilbert space”
Herbert J. Bernstein.
Proc. Amer. Math. Soc. 101 (1987), 394
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 902562
American Mathematical Society